For past few weeks I've been tapering down very slowly off sertraline(zoloft) and I'm now having leakage at night with my underwear usually being a little soiled when I wake up....Very frustrating....

Has anyone else had more BMs or more watery BMs when coming off a SSRI like sertraline/prozac, etc.??

 

thanks

Original Post

Hey everyone, I feel better going back up to normal SSRI, but I get a little dull cramp in right side every time I eat something and I'm still having loose BMs.  Anyone want to guess what's going on? Could it just be IBS?  The dull pain feels like it's  below right rib near the former ostomy scar from my j-pouch surgery.  I was a little paranoid it might be a partial obstruction, but in the past I had to go to ER for obstructions. I don't know what's going on and it's frustrating.

I'm also getting some sharp flashes of pain near my old stoma site that seems to occur when I move my body certain ways.  I had bowel resection done 1 year ago with no complications since then....Could an ulcer make these pains? Today, I stopped drinking coffee(I normally drink a lot of coffee).  thanks

If you are like me  you wait to have a problem until a holiday weekend...anyway if you run a fever or start vomiting or have uncontrolled diarrhea you know that you have to get medical attention before you become dehydrated.  But otherwise:  Coffee makes a mess out of my digestion.   Good idea to avoid it.  How about a day of clear liquids to give yourself a rest?   You changed your meds around - who knows how long it takes to stabilize? 

Add Reply

Likes (0)
Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×